# SDR AWXA200300921

- Difficulty date: August 3, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 15,851 hours, 6,118 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472133200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON MAIN CABIN SEAT RAIL FR 64-66, Y1292, AT CLIP NUT HOLE JUST INBOARD OF R-2 DOOR GIRT BAR HOLD DOWN FITTING. MAINTENANCE REMOVED MAIN CABIN SEAT RAIL Y1292 BETWEEN FR 64 & FR 66; FABRICATED A NEW REPLACEMENT SEAT RAIL; INSTALLED REPAIR PART IAW A320 SRM 51-23-11, PG. 20, AND SRM 51-42-11, PG. 6-7.
